# SDR AALA20101025TUL01

- Difficulty date: October 21, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 37,128 hours, 4,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 34G ESCAPE PATH LIGHT LAMP BROKEN.  REPLACED LAMP FOR ESCAPE PATH LIGHT AT SEAT 34G.  OPS CHECK NORMAL.
